We tend to consider Testosterone from a “what impact would it have on me” perspective it is possible to miss thinking about the really important stuff:
So put simply some may think that by getting very tired after week 10 on the jab might not sound too bad.
But when I have experienced this in self, I get home from work, feed the cat, eat, wash up, sit on the settee and fall asleep immediately.
Sometimes I was so tired I couldn’t even make it home without having a nap in a lay-by!
The mood swings made me incredibly prickly and often I didn’t realise i was experiencing a mood swing at first. This can have big impacts upon relationships.
Being able to recognise mood changes in self is important and also being able to convey that to others; To express that the reason you are feeling like that is because you are low on T not because you are angry with the other person.
Although we do need to be careful not to blame issues on our health and meds/ conditions because sometimes that isn’t constructive.
We can’t simply increase or decrease the dose to improve our mood or tiredness, because too much or too little testosterone is not good for our bodies. Any changes or modifications to dose must be done in accordance with your bloodwork and by a professional, ie the specialist that originally prescribed the drug.
There are other health reasons why for some patients jab may be better than gel and vice versa.
In terms of convenience the business of applying get to your body daily is not an onerous task.
I don’t have children so I don’t have any issues about cross contamination. I can see that to those with young children this could be an issue.
Whilst on paper the jab looks like a really easy solution and for many people it is, it is absolutely crucial that it is applied correctly by a trained nurse. Or if you’re in a country that doesn’t have such facilities that you apply it correctly yourself.
I always recommend to patients that if you could avoid doing it yourself and get a professional to do it this is the best route.
If the jab is given incorrectly the only solution is to wait three months before you can have it again. There are members in this group that have experienced that.
Some people find it painful but I know in my experience that pain is short lived. Only once in around the 40 T injections I received over 10 years did I have pain that was severe and on that occasion there was nothing anyone can do about it other than rest.
So in summary if you were thinking of switching from one method to the other you need to be really well-informed and discuss this with your physician too.
There is so much more to testosterone than simply how you feel.
Sometimes people that take the gel decide to self medicate by increasing or decreasing their dose seeing as they apply it daily. This is not advisable. The dose should not be changed without medical supervision.